# SDR CALA2014051200583

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 45,861 hours, 16,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 143A53421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REF EA 5320-02076 REV B & AD2013-23-04 AMDT 17659 STEP 3, 1C SEAT TRACK SPLICE STRAP SHOWS CRACK INDICATION AT LBL 24.75 STATION 727B, BOTH TRACK & SPLICE PLATE INDICATED CRACK.  REPAIRED FOR ECRA 5320-02239.
